The pure theory of international trade under uncertainty: R.N. Batra, (Halsted Press, New York, 1975) pp. xiii + 131, $17.50
Roy J. Ruffin
Journal of International Economics, 1976, vol. 6, issue 2, 226-227
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(76)90017-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:6:y:1976:i:2:p:226-227
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().